Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 145, NWS Grand Rapids, MI

September 22, 2005Allegan County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 22, 2005, 7:06 PM EDT for Allegan County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2005, 7:06 PM EDT (23:06 UTC)
Expired
Sep 22, 2005, 8:00 PM EDT
In force
54 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Allegan County, MI

The radar

The Grand Rapids radar (KGRR), 57 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 3:00 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 222307
SVRGRR
MIC005-230000-
/O.NEW.KGRR.SV.W.0145.050922T2306Z-050923T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
706 PM EDT THU SEP 22 2005

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGAN COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 800 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  PENNY SIZE HAIL IS ALSO POSSIBLE WITH THIS STORM.
  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
  SAUGATUCK...OR ABOUT 13 MILES NORTH OF SOUTH HAVEN...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FENNVILLE...PEARL AND BRAVO AROUND 715 PM EDT
  NEW RICHMOND AND HAMILTON AROUND 720 PM EDT
  DUNNINGVILLE AND CHICORA AROUND 725 PM EDT
  MILL GROVE...DIAMOND SPRINGS AND BENTHEIM AROUND 730 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4255 8625 4256 8624 4266 8624 4269 8621
      4273 8556 4245 8556 4246 8562 4246 8627
      4248 8625 4249 8627

$$

MJS
2 follow-up statements
000 
WWUS53 KGRR 222334
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
733 PM EDT THU SEP 22 2005

MIC005-230000-
/O.CON.KGRR.SV.W.0145.000000T0000Z-050923T0000Z/
ALLEGAN MI-
733 PM EDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEGAN COUNTY
UNTIL 800 PM EDT...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MILL
GROVE...OR ABOUT NEAR ALLEGAN...AND MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOPKINS...KELLOGG AND HILLIARDS BY 740 PM EDT
  HOPKINSBURG...WATSON AND OTSEGO BY 745 PM EDT
  SHELBYVILLE...BRADLEY...MARTIN AND WAYLAND BY 750 PM EDT

HAIL UP TO THREE-QUARTERS OF AN INCH IN DIAMETER AND WINDS GREATER
THAN 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN.

LAT...LON 4255 8625 4268 8592 4273 8556 4244 8555
      4244 8626

$$

RG
000 
WWUS53 KGRR 230000
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
759 PM EDT THU SEP 22 2005

MIC005-230009-
/O.EXP.KGRR.SV.W.0145.000000T0000Z-050923T0000Z/
ALLEGAN MI-
759 PM EDT THU SEP 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR ALLEGAN COUNTY HAS BEEN
ALLOWED TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN.

LAT...LON 4255 8625 4268 8592 4273 8556 4244 8555
      4244 8626

$$

RG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:05 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Sep 22, 3:05 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
305 PM EDT THU SEP 22 2005

.SHORT TERM...
CONSIDERABLE CLOUD COVER CONTINUES IN LWR MI...AND WISCONSIN.
FRONTAL BOUNDARY AT 16Z APPEARS TO BE NEAR THE STRAITS OF MACKINAW
STRETCHING SOUTHWEST THROUGH GREEN BAY...AND NORTHEAST IOWA.
SCATTERED CONVECTION CONTINUES LATE THIS MORNING AND EXPECTED TO
REMAIN SCATTERED THROUGH THE NOON HOUR. A CLUSTER OF SHOWERS AND
THUNDERSTORMS WERE MOVING EAST THROUGH WEST CENTRAL LWR MI...THIS
WAS REMNANTS OF A MID MORNING MCS IN WISCONSIN.

SPC HOURLY MESO ANALYSIS PRESSURE CHANGE...INDICATES AT 16Z AN
INCREASING GRADIENT IN WESTERN IL...AND SE IOWA. UNDER SOUTHERLY SFC
FLOW...70 DEG DEWPTS WERE BEGIN ADVECTED INTO NE IL...AND EXPECT
THIS TO ENTER CENTRAL IN EARLY THIS AFTERNOON. 0-1 AND 0-3 KM
HELICITY VALUES WERE UPWARDS OF 200 TO 250. SO WITH A STRONG
SOUTHERLY BREEZE AHEAD OF THE FRONT...IF ANY INTENSE THUNDERSTORMS
DEVELOP THE POTENTIAL WILL BE AVAILABLE FOR ROTATION IN UPDRAFTS.
DEEP LYR SHEER REMAINS NEAR 50 TO 60 KNOTS...THUS THE MAIN THREATS
SHOULD BE WIND DAMAGE. PRECIP H2O VALUES IN THE WARM SECTOR WILL
REMAIN NEAR 1.6 INCHES...SO IT WOULD BE SUFFICE TO SAY TSTORMS COULD
PRODUCE BRIEF HEAVY DOWNPOURS.

THIS AFTN...850MB LOW LVL JET IS DIRECTED TOWARDS LWR MI AT 35KTS.
THIS WILL ONLY HELP WITH VERTICAL MOVEMENT. EXPECT COLD FRONT TO
SLOWLY WORK SOUTHEAST ACROSS CWA LATE THIS AFTERNOON AND EARLY
EVENING...AS MODELS INDICATE AROUND 00Z CLEARING GRR AND 03Z PUSHING
THROUGH CALHOUN...JACKSON...AND INGHAM COUNTIES. WINDS CONTINUE TO
SHIFT TO THE NORTH THIS EVENING. 850MB TEMPS FALL FRI TO A 9 TO 11
DEG C RANGE. THICKNESS VALUES OF 1370 DECAMETERS. COUPLED WITH
CONSIDERABLE SUBSIDENCE...AND SFC RIDGE DROPPING OVER THE TOP OF LWR
MI...TEMPS COULD STRUGGLE TO GET OUT OF THE 60S IN OUR NORTHERN
COUNTIES. UNDER A NE FLOW AT THE SFC...DOWN SLOPING WILL OCCUR AND
PUT THE WARMEST TEMPS ALONG THE SW CORNER. WOULD EXPECT SKIES TO
BEGIN MOSTLY SUNNY...THEN QUICKLY SEE CU DEVELOP AND POTENTIALLY
BECOME BROKEN BY 18Z.

FRIDAY EVENING THROUGH SATURDAY NIGHT...FRI WILL BE RATHER COOL
UNDER PARTLY CLOUDY SKIES. A FEW LOCATIONS IN INTERIOR NE COULD
FALL INTO THE UPPER 30S. SFC RIDGE SLIDES EAST INTO ONTARIO...WITH
INCREASING LOW LVL RH SAT MORNING. TROUGH BEGINS TO DIG ACROSS
INTERIOR OF WESTERN U.S. SFC WINDS BECOME SOUTHERLY SAT...AS
BOUNDARY LIFTS NORTH. LOW LVL JET BEGINS TO KICK IN LATE SAT
AFTERNOON. THICKNESS VALUES SUPPORT MAX TS WARMING BACK INTO THE
MID AND UPPER 70S SAT. GREATEST FGEN REMAINS WEST OF CWA...HOWEVER
GIVEN INCREASING LOW LVL JET THE POTENTIAL FOR CHC TSRA WILL BE
AVAILABLE.

.LONG TERM...
LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SHOW WELL HAVE SHOWERS
AND STORMS IN ASSOCIATION WITH THE FRONT SUNDAY. IN FACT BASED ON
12Z GFS GUIDANCE A PRETTY GOOD SOAKING CERTAINLY APPEARS POSSIBLE
FOR OUR AREA. BEYOND THAT A HIGH PRESSURE RIDGE WILL BUILD IN AND
PRODUCE DRY WX MONDAY AND TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL
BRING US ANOTHER CHANCE OF SHOWERS AND STORMS WEDNESDAY. HOWEVER IT
APPEARS THE REMNANTS OF THE TROPICAL WILL NOT AFFECT OUR AREA AND
WILL LIKELY REMAIN CONFINED ACROSS THE WESTERN GULF COAST STATES
WHERE A TREMENDOUS AMOUNT OF RAINFALL IS LIKELY THIS WEEKEND AND
EARLY NEXT WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY IN EFFECT
THROUGH TONIGHT.

&&

BEACHLER LAURENS
Hazardous weather outlook, Sep 22, 1:05 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
105 PM EDT THU SEP 22 2005

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-231000-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
105 PM EDT THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CONTINUE TO MOVE FROM WEST TO EAST ALONG THE
INTERSTATE 96 CORRIDOR AT 100 PM FROM MUSKEGON TO LANSING. A COLD
FRONT IS JUST NOW BEGINNING TO PRESS INTO WEST CENTRAL LOWER
MICHIGAN NEAR LUDINGTON AND MANISTEE...WHICH WILL MOVE SOUTHEAST
THROUGH THE SOUTHWEST QUARTER OF LOWER MICHIGAN THIS AFTERNOON AND
EVENING. THUNDERSTORMS SHOULD BEGIN TO MOVE AND DEVELOP INTO
SOUTHERN LOWER MICHIGAN TOWARD INTERSTATE 94 GIVEN BOUNDARIES SET UP
FROM PREVIOUS STORMS TO THE NORTH AND THE COLD FRONT DROPPING SOUTH.
CORRESPONDINGLY...THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTH
OF A MUSKEGON TO ALMA LINE IN A SLIGHT RISK

THE MAIN THREATS WILL BE LARGE HAIL TO GOLF BALL SIZE... DAMAGING
WIND GUSTS TO 60 MPH AND LOCALLY HEAVY RAIN. AN ISOLATED TORNADO IS
NOT OUT OF THE QUESTION ALONG AND SOUTH OF INTERSTATE 96. THE BEST
TIME FOR SEVERE WEATHER WILL BE BETWEEN 200 PM AND 1000 PM THIS
AFTERNOON AND EVENING. THUNDERSTORM MOVEMENT WILL BE TO THE EAST
SOUTHEAST AT ABOUT 40 MPH.

3 TO 6 FOOT WAVES ARE EXPECTED ON LAKE MICHIGAN FROM HOLLAND NORTH
TODAY...AND OVER ALL OF THE NEARSHORE WATERS TONIGHT. THIS WILL POSE
A THREAT TO SMALL CRAFT AND CREATE AN INCREASED RISK OF RIP
CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WAVES ON LAKE MICHIGAN WILL GRADUALLY SUBSIDE ON FRIDAY AS WINDS
TURN TO THE EAST.

THE NEXT CHANCE OF THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND
NIGHT AS A WARM FRONT LIFTS BACK NORTH THROUGH THE AREA. ANOTHER
COLD FRONT WILL COME THROUGH ON SUNDAY...WITH ADDITIONAL
THUNDERSTORMS EXPECTED. WAVES WILL LIKELY BUILD AGAIN ON LAKE
MICHIGAN.

HIGH PRESSURE WILL BRING COOL AND DRY CONDITIONS MONDAY AND
TUESDAY...AND PATCHY FROST IS NOT OUT OF THE QUESTION MONDAY NIGHT.

THE NEXT IN A SERIES OF FRONTS WILL ARRIVE WEDNESDAY...BRINGING YET
ANOTHER CHANCE OF THUNDERSTORMS TO SOUTHWEST MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MEADE DUKE

In the hours before

Local storm report, Sep 22, 1:38 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
138 PM EDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             NORTON SHORES           43.16N 86.25W
09/22/2005  0.75 INCH        MUSKEGON           MI   LAW ENFORCEMENT

&&

BEACHLER
Local storm report, Sep 22, 2:44 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
244 PM EDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     ST. JOHNS               43.00N 84.56W
09/22/2005                   CLINTON            MI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN THE CITY

&&

DUKE
Special weather statement, Sep 22, 3:02 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
302 PM EDT THU SEP 22 2005

MIC005-015-025-037-045-065-067-075-077-081-139-159-230200-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
808 IN EFFECT UNTIL 10 PM EDT FOR THE FOLLOWING AREAS

IN MICHIGAN THIS WATCH INCLUDES 12 COUNTIES

IN SOUTH CENTRAL MICHIGAN

CALHOUN               CLINTON               EATON
INGHAM                IONIA                 JACKSON

IN SOUTHWEST MICHIGAN

ALLEGAN               BARRY                 KALAMAZOO
KENT                  OTTAWA                VAN BUREN

THIS INCLUDES THE CITIES OF...BATTLE CREEK...CHARLOTTE...
GRAND HAVEN...GRAND RAPIDS...HASTINGS...HOLLAND...IONIA...
JACKSON...KALAMAZOO...LANSING...SOUTH HAVEN AND ST. JOHNS.

LMZ844>846-867-868-230200-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
808 IN EFFECT UNTIL 10 PM EDT FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

ST JOSEPH TO SOUTH HAVEN
SOUTH HAVEN TO HOLLAND
HOLLAND TO GRAND HAVEN
OPEN WATERS FROM NEW BUFFALO TO HOLLAND
OPEN WATERS FROM HOLLAND TO WHITEHALL

DUKE
Local storm report, Sep 22, 3:46 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 PM EDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             GRAND HAVEN             43.06N 86.22W
09/22/2005  0.50 INCH        OTTAWA             MI   BROADCAST MEDIA

&&

GEO
Local storm report, Sep 22, 5:54 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             GRASS LAKE              42.25N 84.21W
09/22/2005  0.88 INCH        JACKSON            MI   PUBLIC

            VIA DTW NWS

&&

GEO
Local storm report, Sep 22, 6:11 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
611 PM EDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             GRASS LAKE              42.25N 84.21W
09/22/2005  1.75 INCH        JACKSON            MI   TRAINED SPOTTER

&&

GEO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:57 AM EDTSpecial Marine WarningGRR63 min
Sep 22, 9:31 AM EDTSpecial Marine WarningGRR29 min
Sep 22, 9:44 AM EDTSevere Thunderstorm WarningGRROttawa26 min
Sep 22, 10:12 AM EDTSevere Thunderstorm WarningGRRKent23 min
Sep 22, 1:31 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot29 min
Sep 22, 2:52 PM EDTSpecial Marine WarningGRR113 min
Sep 22, 3:37 PM EDTSevere Thunderstorm WarningGRROttawa53 min
Sep 22, 4:22 PM EDTSevere Thunderstorm WarningGRRClinton30 min
Sep 22, 5:01 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia39 min
Sep 22, 5:38 PM EDTSevere Thunderstorm WarningGRRCalhoun45 min
Sep 22, 5:45 PM EDTSevere Thunderstorm WarningGRRJackson41 min
Sep 22, 6:38 PM EDTSpecial Marine WarningGRR97 min
Sep 22, 7:25 PM EDTSevere Thunderstorm WarningGRRBarry50 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.